MathSciNet Relay Station
MathSciNet bibliographic data
MR1329855 (96g:35018) 35B30 (35J65 58E05)
Wang, Zhi Qiang The effect of the domain geometry on the number of positive solutions of Neumann problems with critical exponents. Differential Integral Equations 8 (1995), no. 6, 1533–1554.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement